Opuscula Math. 26, no. 1 (2006), 127-129

 
Opuscula Mathematica

Proof of Milman's theorem on extension of M-basic sequence

Anatolij Plichko

Abstract. We prove Milman's theorem on the extension, in a given direction, of M-basic sequence to M-basis in a separable Banach space.

Keywords: quasicomplement, Markushevich basis.

Mathematics Subject Classification: 46B15.

Full text (pdf)

  • Anatolij Plichko
  • Cracow University of Technology, Institute of Mathematics, ul. Warszawska 24, 31-155 Cracow, Poland
  • Received: 2005-03-11.
Opuscula Mathematica - cover

Cite this article as:
Anatolij Plichko, Proof of Milman's theorem on extension of M-basic sequence, Opuscula Math. 26, no. 1 (2006), 127-129

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.